Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to overcome the withdrawal symptoms of the drug Sertraline HLC50?

Yes thank you. I stopped taking Sertraline HLC 50 about 2 weeks ago I am feeling irritable, dry mouth, edgy, hostile aggressive agitated, sleepy tired just all out of sorts . I took this for abt 10yrs. a half pill. What can I do, or take to help me to relax.
Tue, 26 Jun 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Sertraline withdrawal symptoms may include:

Irritability,
Restlessness,
Panic attacks.

You need to consult your Psychiatrist.

Regards,
Dr. T.K. Biswas M.D.
Mumbai
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello doctor, My name is Nicole and I ve have a drug addiction to Xanax 2mg and also marajauna for 5 years . I m withdrawlimg . What are any personal suggestions to help.. I ve having a terrible headache and stomach pains I believe from the prescription medication withdrawl. May you tell me the beat way to drop everything cold turkey and try to balance my every day events. Please and thank you

doctor1 MD

Stupid question but i dont want to kill myself, if i can help it. I am suffering from drug abuse and trying to stop im going through withdrawls and thinking about injecting snorting or orally taking over my doesage perscribed to me, i have infront of me venlafaxine xr 75mg/ citalopram 40mg and trazodone 50mg will it kill me? will it even get me high? I know this is not a question to be asked but im having a really hard time right now and cant go to a methadone clinic right now i dont want to kill myself but its more then likely i may end up trying any of these pills and injection is my prefered method i know a doctor should not be giving advise as such but if i am stupid enough and hurting enough to go through with it, what should i do and how should i do it?

doctor1 MD

Hi,Im a 50 y/o female.history of drug addiction to first heroin,then 14 years on a methedone program(240 mgs daily).After leaving methedone I relapsed on Heroin,I overdosed and started taking subutex.8mgs 3x a day.I have been on this dose about a year,seeing dr. monthly.I m out of medication far too soon and have been without for 6-7 days now..I feel almost exactly as I did on heroin withdrawl but not as intense.I hurt in places I didnt know I had.My bones hurt extremely bad.Im wondering how long will these symptoms take to ease up,I feel a lot of stress on my whole body,very uncomfortable.Thank you ...L.P